International Journal of Algebra

Online Edition, Vol. 10, 2016, no. 5-8

Md. Salim, T. K. Dutta
      Prime hyperideal in multiplicative ternary hyperrings
      International Journal of Algebra, Vol. 10, 2016, no. 5, 207-219
      http://dx.doi.org/10.12988/ija.2016.6320

M. Khalid, Azhar Iqbal, Javed Khan
      Generalization of Grassmannian and polylogarithmatic groups complex
      International Journal of Algebra, Vol. 10, 2016, no. 5, 221-237
      http://dx.doi.org/10.12988/ija.2016.6323

Peter Danchev
      Nil-good unital rings
      International Journal of Algebra, Vol. 10, 2016, no. 5, 239-252
      http://dx.doi.org/10.12988/ija.2016.6212

Abdelali Grini, Aziza Rahmouni Hassani
      On weak P-hereditary rings
      International Journal of Algebra, Vol. 10, 2016, no. 6, 253-263
      http://dx.doi.org/10.12988/ija.2016.6426

Ben Obiero, Damian Maingi
      On the homogenous ideal of general points in P^5
      International Journal of Algebra, Vol. 10, 2016, no. 6, 265-282
      http://dx.doi.org/10.12988/ija.2016.6325

Shin-Wook Kim
      Crucial function of prime's form
      International Journal of Algebra, Vol. 10, 2016, no. 6, 283-290
      http://dx.doi.org/10.12988/ija.2016.6428

Shin-Wook Kim
      Prime's affection to rank in y^2=x^3+8px
      International Journal of Algebra, Vol. 10, 2016, no. 6, 291-297
      http://dx.doi.org/10.12988/ija.2016.6429

Mohamed Sayed
      Binary linear codes and symmetric generation of finite simple groups
      International Journal of Algebra, Vol. 10, 2016, no. 7, 299-311
      http://dx.doi.org/10.12988/ija.2016.6634

Belgin Ozer, Ece Yilmaz
      Detection whether a monoid of the form N^n/~M is affine or not
      International Journal of Algebra, Vol. 10, 2016, no. 7, 313-325
      http://dx.doi.org/10.12988/ija.2016.6637

Farrukh Mukhamedov, Izzat Qaralleh, Abror Pirnapasov
      On genetic and evolution algebras in dimension three
      International Journal of Algebra, Vol. 10, 2016, no. 7, 327-334
      http://dx.doi.org/10.12988/ija.2016.6533

Valentina Miovska, Donco Dimovski
      Structural description of generalized (m+k,m)-bands
      International Journal of Algebra, Vol. 10, 2016, no. 7, 335-341
      http://dx.doi.org/10.12988/ija.2016.6639

Shou-Qiang Shen, Wei-Jun Liu
      Inversion of lower Hessenberg matrix involving classical Horadam numbers
      International Journal of Algebra, Vol. 10, 2016, no. 7, 343-350
      http://dx.doi.org/10.12988/ija.2016.6641

R. Martinez-Villa
      G-algebras, Lie algebras, Hopf algebras II
      International Journal of Algebra, Vol. 10, 2016, no. 8, 351-372
      http://dx.doi.org/10.12988/ija.2016.6748

Sedat Ilhan, Meral Suer, Ahmet Celik
      On the fundamental gaps of some saturated numerical semigroups with multiplicity 4
      International Journal of Algebra, Vol. 10, 2016, no. 8, 373-380
      http://dx.doi.org/10.12988/ija.2016.6744

Husein Hadi Abbass, Qasim Mohsin Luhaib
      On a Q-Smarandache fuzzy commutative ideal of a Q-Smarandache BH-algebra
      International Journal of Algebra, Vol. 10, 2016, no. 8, 381-391
      http://dx.doi.org/10.12988/ija.2016.6749

Nobuhiro Terai, Takeshi Hibino
      On the exponential Diophantine equation a^x+lb^y=c^z
      International Journal of Algebra, Vol. 10, 2016, no. 8, 393-403
      http://dx.doi.org/10.12988/ija.2016.6747